Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So my derm perscribed me Retin-A about a montha nd a half ago but I haven't tried it yet because I read a lot of "horror" stories about it that scared me off :doubt: I went to see him last week and he said that it would help my skin a lot and help with the oil? But he also said that my skin was doing "good" when i have big red zits all over my cheeks so :think: It's only .01 % but I'm being a babyyyyyy. If i use this stuff is it going to peel my skin off and just aggravate my acne? I have really senstive skin :(

Share this post


Link to post
Share on other sites

I'm on Tretinex which is a similar retinoid. Trust me, it took my derm 3 months to persuade me to try it. I finally gave in b/c she said it was my last resort. I've been on it almost 3 weeks now. The IB isn't that bad right now, but it still bothers me. I started off using it ever 2 days, and now I use it every other day. Be SURE to only use a pea size amount for your whole face. I put on just a teeny bit extra, and woke up with 2 huge zits in the morning.

It's supposed to take 3 months of treatment until u start seeing results. This better be worth it, cuz I'm miserable. My skin is dry and pink....my red marks look worse, too :(

Share this post


Link to post
Share on other sites

I've heard horror stories as well, but I still used it for about five weeks. I borke out horribly and couldn't handle it emotionally. But that's just me, you may be stronger than I am :comfort:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×